Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am i gaining weight after viral ?

i am gaining weight 2 3 kg every month from last october Hello doctor i m 28 year old male unmarried , in september 2010 i was on bed due to viral after that means from october i am gaining weight 2 3 kg every month now my weight is 90 kg and i am suffering from body pain , specially in legs , i got medicine from pitanjali and some other ayurvedic medicine but no profit
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
First rule out diabetes and thyroid problems.
Go for blood sugar, fasting and post lunch,
Lipid profile,
Thyroid function tests.
As you are gaining weight is unusual so rule out above conditions.
Do regular exercise,like running,swimming,jogging.
take less fat and carbohydrate,More green veges,salads, fruits.
Avoi ried,spicy and junk food.
ok and bye.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor